MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC 4F SL MAX BARRIER PLUS W/GUARDIVA, PROBE COVER & BELDAR NEEDLE GUIDES; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC 4F SL MAX BARRIER PLUS W/GUARDIVA, PROBE COVER & BELDAR NEEDLE GUIDES; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 1174108D3
Medical Device Problem Codes Corroded (1131); Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of (b)(4) showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported the ekg pad looked to be soiled upon opening the pack from the sterile picc kit.The device was not used on a patient.No other information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and batch history, applicable previous investigation(s), labeling, applicable manufacturing records, photo analysis and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of matter on the electrode was confirmed, but the source and composition of the material could not be verified from the photo that was returned for evaluation.The photo showed the packaging strip for the 3cg ecg electrodes.One of the gelled electrodes was found on the center slot of the packaging strip while the other two electrodes had been removed.Reddish material was seen on the electrode.One large dot of the material was seen halfway on the stainless-steel snap and half-way on the white label.In addition, lots of smaller flecks/dots of the material were seen on the white label.The photo did not provide evidence as to what the material was.The backside of the electrode was not shown.Possible contributing factors include corrosion of the electrodes or contamination after the kit had been opened.Because the kit had been opened, it cannot be concluded when the material was introduced onto the electrode.Manufacturing records were reviewed and no evidence was found that the failure mode reported in this complaint was caused by the manufacturing process.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The initial complaint appeared to be a reportable occurrence.Upon review it was determined that a reportable event had not occurred.

Brand Name
POWERPICC 4F SL MAX BARRIER PLUS W/GUARDIVA, PROBE COVER & BELDAR NEEDLE GUIDES
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11474662
Report Number3006260740-2021-00803
Device Sequence Number3413383
Product Code LJS
UDI-Device Identifier00801741154935
UDI-Public(01)00801741154935
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K070996
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1174108D3
Device Catalogue Number1174108D3
Device Lot NumberREEW2953
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2021
Initial Date Received by Manufacturer 02/16/2021
Supplement Date Received by Manufacturer05/04/2021
09/09/2021
Initial Report FDA Received Date03/12/2021
Supplement Report FDA Received Date06/03/2021
09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;